Alert archive / Arkansas / Tornado Warnings in 2022

Tornado Warning 49, NWS Little Rock, AR

April 15, 20225 counties in Arkansas

NWS Little Rock, AR issued this tornado warning at Apr 15, 2022, 7:09 PM CDT for 5 counties in Arkansas. It was in force for 51 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 15, 2022, 7:09 PM CDT (00:09 UTC)
Expired
Apr 15, 2022, 8:00 PM CDT
In force
51 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Emergency
Tornado emergency
Tornado
Radar indicated
Hail
4.0 in

Counties Fulton County, AR, Izard County, AR, Lawrence County, AR, Randolph County, AR, Sharp County, AR

The radar

The Little Rock radar (KLZK), 174 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 15, 7:10 PM CDTHAIL 1.5Salem, AR
Apr 15, 7:30 PM CDTTORNADO1 E Hardy, ARTIN ROOF FROM HOUSE BLOWN ACROSS THE STREET TO GAS STATION, HITTING THE GAS PUMP.
Apr 15, 7:33 PM CDTTORNADOHardy, ARSPOTTER REPORTED A WEDGE TORNADO ON THE GROUND AND GOLF BALL SIZE MOVING THROUGH HARDY.
Apr 15, 7:34 PM CDTTORNADO5 Se Cherokee Village, ARTOPS OF TREES RIPPED OFF NEAR HOMES IN HIGHLAND.
Apr 15, 7:41 PM CDTHAIL 4.25Cherokee Village, AR
Apr 15, 7:41 PM CDTTORNADOCherokee Village, ARREPORTS OF FRONT OF HOMES DAMAGED AND CARS DESTROYED IN CHEROKEE VILLAGE.
Apr 15, 7:55 PM CDTTORNADORavenden, ARSPOTTER REPORTING TORNADO ON THE GROUND NEAR RAVENDEN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this tornado warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 31, 10:35 PM CSTSevere Thunderstorm WatchSPC353 days
Apr 15, 4:49 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 0.2 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2022-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 581 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2022-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 215 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
581 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1075 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
215 m²/s²
0-3 km storm-relative helicity
446 m²/s²
Significant tornado parameter
1.0
Supercell composite
13.7

Open this sounding in Storm Lab

The text

As transmitted.

511 
WFUS54 KLZK 160009
TORLZK
ARC049-065-075-121-135-160100-
/O.NEW.KLZK.TO.W.0049.220416T0009Z-220416T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
709 PM CDT Fri Apr 15 2022

The National Weather Service in Little Rock has issued a

* Tornado Warning for...
  Western Randolph County in eastern Arkansas...
  Northeastern Izard County in north central Arkansas...
  Fulton County in north central Arkansas...
  Northwestern Lawrence County in eastern Arkansas...
  Central Sharp County in north central Arkansas...

* Until 800 PM CDT.
    
* At 708 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Salem in Fulton County, moving east at 50 mph.

  HAZARD...Tornado and softball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Cherokee Village...               Salem in Fulton County...
  Ash Flat...                       Horseshoe Bend...
  Highland in Sharp County...       Mammoth Spring...
  Hardy...                          Imboden...
  Ravenden...                       Ravenden Springs...
  Ballard...                        Annieville...
  Mammoth Spring State Park...      Smithville...
  Williford...                      Agnos...
  Armstrong...                      Heart...
  Moko...                           Fryatt...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3601 9121 3630 9194 3650 9185 3650 9115
TIME...MOT...LOC 0008Z 283DEG 44KT 3637 9182 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...4.00 IN

$$

67
4 follow-up statements
144 
WWUS54 KLZK 160018
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
718 PM CDT Fri Apr 15 2022

ARC049-065-075-121-135-160100-
/O.CON.KLZK.TO.W.0049.000000T0000Z-220416T0100Z/
Randolph AR-Izard AR-Fulton AR-Lawrence AR-Sharp AR-
718 PM CDT Fri Apr 15 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR WESTERN
RANDOLPH...NORTHEASTERN IZARD...FULTON...NORTHWESTERN LAWRENCE AND
CENTRAL SHARP COUNTIES...
    
At 717 PM CDT, a confirmed large and extremely dangerous tornado was
located 7 miles northwest of Cherokee Village, moving east at 50 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado and very large hail.

SOURCE...Emergency management confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

Locations impacted include...
Cherokee Village...               Salem in Fulton County...
Ash Flat...                       Horseshoe Bend...
Highland in Sharp County...       Mammoth Spring...
Hardy...                          Imboden...
Ravenden...                       Ravenden Springs...
Ballard...                        Annieville...
Mammoth Spring State Park...      Smithville...
Williford...                      Agnos...
Armstrong...                      Heart...
Moko...                           Fryatt...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3601 9121 3630 9194 3650 9185 3650 9115
TIME...MOT...LOC 0017Z 283DEG 44KT 3634 9167 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...4.00 IN

$$

67
569 
WWUS54 KLZK 160027
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
727 PM CDT Fri Apr 15 2022

ARC049-065-075-121-135-160100-
/O.CON.KLZK.TO.W.0049.000000T0000Z-220416T0100Z/
Randolph AR-Izard AR-Fulton AR-Lawrence AR-Sharp AR-
727 PM CDT Fri Apr 15 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR WESTERN
RANDOLPH...NORTHEASTERN IZARD...EASTERN FULTON...NORTHWESTERN
LAWRENCE AND CENTRAL SHARP COUNTIES...
    
At 726 PM CDT, a confirmed large and extremely dangerous tornado was
located over Hardy, or over Cherokee Village, moving east at 50 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado and softball size hail.

SOURCE...Emergency management confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

Locations impacted include...
Cherokee Village...               Ash Flat...
Horseshoe Bend...                 Highland in Sharp County...
Mammoth Spring...                 Hardy...
Imboden...                        Ravenden...
Ravenden Springs...               Ballard...
Annieville...                     Mammoth Spring State Park...
Smithville...                     Williford...
Agnos...                          Armstrong...
Heart...                          Kittle...
Wirth...                          Saddle...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3624 9180 3650 9161 3650 9115 3601 9121
TIME...MOT...LOC 0026Z 283DEG 44KT 3631 9152 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...4.00 IN

$$

67
883 
WWUS54 KLZK 160035
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
735 PM CDT Fri Apr 15 2022

ARC049-065-075-121-135-160100-
/O.CON.KLZK.TO.W.0049.000000T0000Z-220416T0100Z/
Randolph AR-Izard AR-Fulton AR-Lawrence AR-Sharp AR-
735 PM CDT Fri Apr 15 2022

...TORNADO EMERGENCY FOR HARDY, HIGHLAND AND WILLIFORD...

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR WESTERN
RANDOLPH...NORTHEASTERN IZARD...EASTERN FULTON...NORTHWESTERN
LAWRENCE AND CENTRAL SHARP COUNTIES...
    
At 734 PM CDT, a confirmed large and destructive tornado was located
near Hardy, or 9 miles east of Cherokee Village, moving east at 50
mph.

TORNADO EMERGENCY for HARDY, HIGHLAND AND WILLIFORD. This is a 
PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Deadly tornado.

SOURCE...Weather spotters confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

Locations impacted include...
Cherokee Village...               Ash Flat...
Horseshoe Bend...                 Highland in Sharp County...
Mammoth Spring...                 Hardy...
Imboden...                        Ravenden...
Ravenden Springs...               Ballard...
Annieville...                     Mammoth Spring State Park...
Smithville...                     Williford...
Agnos...                          Armstrong...
Heart...                          Kittle...
Wirth...                          Saddle...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous, and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to an interior room on the lowest floor of a sturdy building. Avoid
windows. If in a mobile home, a vehicle or outdoors, move to the
closest substantial shelter and protect yourself from flying debris.

A large and extremely dangerous tornado is on the ground. Take
immediate tornado precautions. This is an emergency situation.

&&

LAT...LON 3624 9180 3650 9161 3650 9115 3601 9121
TIME...MOT...LOC 0034Z 283DEG 44KT 3629 9139 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CATASTROPHIC
MAX HAIL SIZE...4.00 IN

$$

67
748 
WWUS54 KLZK 160048
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
748 PM CDT Fri Apr 15 2022

ARC049-065-160057-
/O.CAN.KLZK.TO.W.0049.000000T0000Z-220416T0100Z/
Izard AR-Fulton AR-
748 PM CDT Fri Apr 15 2022

...THE TORNADO WARNING FOR NORTHEASTERN IZARD AND EASTERN FULTON
COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
eastern and north central Arkansas.

LAT...LON 3615 9152 3634 9139 3631 9117 3601 9121
      3602 9122 3610 9145
TIME...MOT...LOC 0047Z 283DEG 44KT 3625 9120 

$$

ARC075-121-135-160100-
/O.CON.KLZK.TO.W.0049.000000T0000Z-220416T0100Z/
Randolph AR-Lawrence AR-Sharp AR-
748 PM CDT Fri Apr 15 2022

...TORNADO EMERGENCY FOR IMBODEN...BLACK ROCK AND WALNUT RIDGE...

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR SOUTH
CENTRAL RANDOLPH...NORTHWESTERN LAWRENCE AND EAST CENTRAL SHARP
COUNTIES...
    
At 747 PM CDT, a confirmed large and destructive tornado was located
near Ravenden, or 11 miles northwest of Black Rock, moving east at 50
mph.

TORNADO EMERGENCY for IMBODEN...BLACK ROCK AND WALNUT RIDGE. This is 
a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Deadly tornado.

SOURCE...Weather spotters confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

Locations impacted include...
Imboden...                        Ravenden...
Ravenden Springs...               Annieville...
Smithville...                     Williford...
Ozark Acres...                    Center...
Sitka...                          Eaton...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous, and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to an interior room on the lowest floor of a sturdy building. Avoid
windows. If in a mobile home, a vehicle or outdoors, move to the
closest substantial shelter and protect yourself from flying debris.

A large and extremely dangerous tornado is on the ground. Take
immediate tornado precautions. This is an emergency situation.

&&

LAT...LON 3615 9152 3634 9139 3631 9117 3601 9121
      3602 9122 3610 9145
TIME...MOT...LOC 0047Z 283DEG 44KT 3625 9120 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CATASTROPHIC
MAX HAIL SIZE...4.00 IN

$$

67

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 15, 2:49 PM CDT, 4 hours 20 minutes earlier.

Area forecast discussion, Apr 15, 2:49 PM CDT, 4 hours 20 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
249 PM CDT Fri Apr 15 2022

.SHORT TERM...Tonight Through Saturday Night

Strong to severe thunderstorms will be possible Friday evening
through early Saturday morning. The main threat will be large hail,
though damaging winds and a few tornadoes will also be possible.
Periods of heavy rainfall will also be possible. Therefore, a flood
watch has been issued for parts of western, central, and eastern AR,
in effect from Friday evening through Saturday afternoon.

A storm system has organized over the southern Plains, with a warm
front lifting north across the state. By Friday evening, the warm
front will have advanced to northern AR, meeting the cold front over
southern MO. Storms will begin across northern parts of the state
this evening and continue developing along the frontal zone. The
front will push southward as a cold front, and storms will continue
to develop along the frontal boundary as it works its way
southward across the state overnight and into Saturday.

Surface low pressure and frontal boundaries will maintain this
region of low-level convergence (its E-W axis shifting to southern
AR by Sat evening), as an upper disturbance moves quickly across the
southern Plains, providing additional forcing for ascent. The front
will stall over northern LA late Sat in a moisture-rich region where
PWAT values are reaching 1 to 1.5 inches (above the climatological
90th percentile). During this time, parts of the state may see
between 1 to more than 2 inches of rainfall, possibly more in strong
to severe thunderstorms Saturday night.

&&

.LONG TERM...Sunday Through Friday

For Sunday, should you be desiring to take part in outdoor
activities, might I suggest an indoor backup plan?

By Sunday morning around sunrise, frontal boundary will likely be
stalled out invof northern Louisiana/southern Arkansas as a mid
level system moves through in quasi-zonal flow and interacts with
it. Showers and storms will likely be ongoing at that time with an
mcs passing through central/southern Arkansas. Precip coverage
should diminish during the mid to late morning hours. Don't get your
hopes up though, there'll be another round in the afternoon as low
pressure forms along the stalled front providing more uplift into
the region as a stronger, upper trough moves across and interacts
with the surface system.

Precip should come to an end Sunday evening, as colder, drier air
moves in behind the system as a weaker cold front passes. High
pressure will move through behind the front, but should exit quickly
as the steering flow remains fairly zonal. Winds will shift back
around to the southeast/south by mid-week, with daytime temperatures
back in the 70s to around 80. This will be out ahead of another
approaching system, which will bring slight rain chances back to at
least the western half of Arkansas by then.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     56  63  46  57 /  80  60  40  80
Camden AR         66  74  56  68 /  70  80  50  80
Harrison AR       52  61  44  53 /  60  40  40  80
Hot Springs AR    64  70  52  62 /  70  80  50  80
Little Rock   AR  63  69  51  62 /  80  90  50  80
Monticello AR     66  74  58  69 /  70  80  50  80
Mount Ida AR      62  69  52  62 /  70  80  50  80
Mountain Home AR  52  63  44  54 /  70  30  40  90
Newport AR        57  65  47  57 /  90  60  40  80
Pine Bluff AR     64  71  54  66 /  70  90  50  80
Russellville AR   61  67  49  60 /  80  80  50  80
Searcy AR         60  66  48  59 /  70  80  50  80
Stuttgart AR      63  70  51  63 /  70  90  50  80
&&

.LZK Watches/Warnings/Advisories...
Flood Watch from 7 PM CDT this evening through Saturday
afternoon FOR Arkansas-Central and Eastern Montgomery County-
Central and Southern Scott County-Cleburne-Conway-Eastern,
Central, and Southern Searcy County Higher Elevations-Faulkner-
Garland-Grant-Hot Spring-Jefferson-Johnson County Higher
Elevations-Lincoln-Lonoke-Monroe-Newton County Higher Elevations-
Newton County Lower Elevations-Northern Montgomery County Higher
Elevations-Northern Scott County-Northwest Searcy County Higher
Elevations-Northwest Yell County-Perry-Pope County Higher
Elevations-Prairie-Pulaski-Saline-Searcy County Lower Elevations-
Southeast Van Buren County-Southern Johnson County-Southern Pope
County-Southern and Eastern Logan County-Southwest Montgomery
County Higher Elevations-Van Buren County Higher Elevations-
Western and Northern Logan County-White-Woodruff-Yell Excluding
Northwest.

&&

Short Term...71 / Long Term...57
Hazardous weather outlook, Apr 15, 2:55 PM CDT, 4 hours 14 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Little Rock AR
255 PM CDT Fri Apr 15 2022

ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069-
103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230-
237-238-240-241-313-340-341-161000-
Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence-
Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry-
Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-
Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln-
Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest-
Newton County Higher Elevations-Searcy County Lower Elevations-
Southern Johnson County-Southern Pope County-
Southeast Van Buren County-Western and Northern Logan County-
Northern Scott County-Northwest Yell County-
Polk County Lower Elevations-
Central and Eastern Montgomery County-
Boone County Higher Elevations-Newton County Lower Elevations-
Northwest Searcy County Higher Elevations-
Johnson County Higher Elevations-Pope County Higher Elevations-
Van Buren County Higher Elevations-
Southern and Eastern Logan County-
Central and Southern Scott County-Yell Excluding Northwest-
Northern Polk County Higher Elevations-
Northern Montgomery County Higher Elevations-
Eastern, Central, and Southern Searcy County Higher Elevations-
Southeast Polk County Higher Elevations-
Southwest Montgomery County Higher Elevations-
255 PM CDT Fri Apr 15 2022

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Showers and isolated thunderstorms are possible late this
afternoon through tonight. Some of these storms may be strong to
severe with large hail as the primary threat expected with the
strongest storms. However, cannot rule out isolated severe wind
gusts and an isolated tornado. The best chances for seeing severe
thunderstorms will be across western and northwest Arkansas. Flash
flooding will be a concern this evening through Saturday morning
across parts of western, central, and eastern AR.

.DAYS TWO THROUGH SEVEN...Saturday Through Thursday

Showers and thunderstorms remain possible throughout the weekend.
However, the greatest opportunity for isolated strong to severe
thunderstorms will be across southern Arkansas.

.Spotter Information Statement...

Spotter activation may be needed for tonight.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

In the hours before

Special weather statement, Apr 15, 6:12 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Little Rock AR
612 PM CDT Fri Apr 15 2022

ARZ004>006-152345-
Baxter AR-Marion AR-Fulton AR-
612 PM CDT Fri Apr 15 2022

...A strong thunderstorm will impact portions of northwestern Marion,
western Fulton and northern Baxter Counties through 645 PM CDT...

At 612 PM CDT, Doppler radar was tracking a strong thunderstorm over
Price Place, or 7 miles northwest of Bull Shoals, moving east at 60
mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mountain Home...                  Bull Shoals...
Lakeview in Baxter County...      Briarcliff...
Arkawana...                       Diamond Bay...
Ott...                            Ozark Regional Airport...
Gamaliel Landing...               Ozark Isle...
Fawn Park...                      Bull Shoals State Park...
Colfax...                         Price Place...
Midway in Baxter County...        Gamaliel...
Oakland...                        Peel...
Three Brothers...                 Gepp...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
north central Arkansas.

&&

LAT...LON 3626 9208 3626 9213 3638 9283 3650 9278
      3650 9206
TIME...MOT...LOC 2312Z 280DEG 53KT 3647 9264

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

67

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 7:45 PM CDTTornado Warning EmergencyTornado observedCatastrophic damage threatLZKJackson, Lawrence, Randolph, Sharp45 min
Apr 15, 8:50 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, White, Woodruff40 min
Apr 15, 9:05 PM CDTSpecial Weather StatementLZKFulton25 min
Apr 15, 9:34 PM CDTSpecial Weather StatementLZKRandolph41 min
Apr 15, 10:15 PM CDTSpecial Weather StatementLZKRandolph30 min
Apr 16, 2:14 AM CDTSevere Thunderstorm WarningLZKLogan, Scott46 min
Apr 16, 2:58 AM CDTSpecial Weather StatementLZKLogan32 min
Apr 16, 3:22 AM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell23 min
Apr 16, 3:42 AM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell14 min
Apr 16, 3:53 AM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell37 min
Apr 16, 4:14 AM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott, Yell46 min
Apr 16, 4:28 AM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott32 min
Apr 16, 4:44 AM CDTTornado WarningLZKMontgomery, Scott, Yell20 min
Apr 16, 4:58 AM CDTSevere Thunderstorm Warning Considerable damage threatLZKGarland, Montgomery, Perry, Polk, Scott, Yell47 min
Apr 16, 5:07 AM CDTSpecial Weather StatementLZKBoone38 min
Apr 16, 5:12 AM CDTTornado WarningLZKGarland, Montgomery33 min
Apr 16, 5:40 AM CDTSevere Thunderstorm WarningLZKClark, Dallas, Garland, Hot Spring, Montgomery, Perry and 3 more50 min
Apr 16, 6:03 AM CDTSevere Thunderstorm WarningLZKLogan42 min
Apr 16, 6:25 AM CDTSevere Thunderstorm Warning Destructive damage threatLZKClark, Dallas, Garland, Hot Spring50 min
Apr 16, 6:38 AM CDTSpecial Weather StatementLZKLogan22 min
Apr 16, 7:06 AM CDTSevere Thunderstorm Warning Considerable damage threatLZKClark, Dallas, Grant, Hot Spring39 min
Apr 16, 7:09 AM CDTSpecial Weather StatementLZKBradley, Calhoun36 min
Apr 16, 7:17 AM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Drew43 min
Apr 16, 7:19 AM CDTSevere Thunderstorm WarningLZKLogan, Scott41 min
Apr 16, 7:24 AM CDTSevere Thunderstorm WarningLZKClark, Dallas, Ouachita51 min
Apr 16, 7:45 AM CDTSpecial Weather StatementLZKDallas30 min
Apr 16, 7:53 AM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell52 min
Apr 16, 7:55 AM CDTSevere Thunderstorm WarningLZKCalhoun, Dallas, Ouachita50 min
Apr 16, 7:57 AM CDTSevere Thunderstorm WarningLZKDallas, Ouachita28 min
Apr 16, 7:59 AM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Drew46 min
Apr 16, 8:13 AM CDTSpecial Weather StatementLZKDrew32 min
Apr 16, 8:17 AM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Scott, Yell43 min
Apr 16, 8:23 AM CDTSevere Thunderstorm WarningLZKBradley, Drew22 min
Apr 16, 8:31 AM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland44 min
Apr 16, 8:48 AM CDTSevere Thunderstorm WarningLZKGarland, Montgomery42 min
Apr 16, 9:01 AM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Drew44 min
Apr 16, 9:05 AM CDTSpecial Weather StatementLZKJohnson25 min
Apr 16, 9:20 AM CDTSpecial Weather StatementLZKGarland, Hot Spring25 min
Apr 16, 9:23 AM CDTSpecial Weather StatementLZKScott37 min
Apr 16, 9:40 AM CDTSevere Thunderstorm WarningLZKBradley, Drew20 min
Apr 16, 9:46 AM CDTSevere Thunderstorm WarningLZKMontgomery, Scott, Yell44 min
Apr 16, 10:20 AM CDTSevere Thunderstorm WarningLZKClark, Dallas, Grant, Hot Spring28 min
Apr 16, 10:23 AM CDTSpecial Weather StatementLZKGarland37 min
Apr 16, 10:47 AM CDTSpecial Weather StatementLZKCleveland28 min
Apr 16, 10:48 AM CDTSpecial Weather StatementLZKGarland27 min
Apr 16, 10:53 AM CDTFlash Flood WarningLZKClark, Garland, Hot Spring3 hr
Apr 16, 2:58 PM CDTSpecial Weather StatementLZKHot Spring32 min
Apr 16, 3:26 PM CDTSpecial Weather StatementLZKHot Spring34 min
Apr 16, 6:45 PM CDTRiver Flood WarningLZKClark, Hot Spring42 hr

Nearby

Tornado Warnings in Arkansas, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.